# SDR USAA2014030600011

- Difficulty date: February 16, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 98,879 hours, 34,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, LEVEL 2 CORROSION ON STRINGER BETWEEN BS 1408 TO S1420, S29R.  REPAIRED STRINGER BETWEEN BS 1408 TO S1420, S29R IAW EA 105708.
